# SDR SIMA20120315011

- Difficulty date: March 15, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 23,949 hours, 17,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC670341757
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE INTERIOR CROSSBEAM FS 280.00 HAS MINOR CORROSION, WITH A 1 INCH CRACK ON RIGHT SIDE OF DIP TRAY.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED CROSSBEAM IAW CRJ STRUCTURAL REPAIR MANUAL 51-42-06 AND 51-42-21.  THE AIRCRAFT WAS RETURNED TO SERVICE.
